Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 241034, 7 pages
http://dx.doi.org/10.1155/2014/241034
Research Article

Practical Stability in terms of Two Measures for Set Differential Equations on Time Scales

1College of Electronic and Information Engineering, Hebei University, Baoding 071002, China
2College of Mathematics and Computer Science, Hebei University, Baoding 071002, China

Received 8 November 2013; Accepted 24 December 2013; Published 20 January 2014

Academic Editors: N. Henderson and Y. Wu

Copyright © 2014 Peiguang Wang and Weiwei Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peiguang Wang and Weiwei Sun, “Practical Stability in terms of Two Measures for Set Differential Equations on Time Scales,” The Scientific World Journal, vol. 2014, Article ID 241034, 7 pages, 2014. https://doi.org/10.1155/2014/241034.